Alert archive / North Carolina / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jun 5, 2009, 10:28 AM EDT for Guilford County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2009, 10:28 AM EDT (14:28 UTC)
- Expired
- Jun 5, 2009, 1:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Guilford County, NC
The radar
The Roanoke radar (KFCX), 113 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 2.5 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 265 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KRAH 051428 FFWRAH NCC081-051745- /O.NEW.KRAH.FF.W.0006.090605T1428Z-090605T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE RALEIGH NC 1028 AM EDT FRI JUN 5 2009 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * FLASH FLOOD WARNING FOR... GUILFORD COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 145 PM EDT * AT 1018 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD HEAVY RAIN SPREADING NORTH TOWARDS GUILFORD COUNTY. THIS RAIN WILL REACH GREENSBORO BY 11 AM THIS MORNING... AND UP TO TWO INCHES OF RAIN ARE POSSIBLE THROUGH EARLY AFTERNOON. FLASH FLOODING WILL BE LIKELY AS CREEKS ARE ALREADY RUNNING HIGH AND THE GROUND IS SATURATED. * LOCATIONS THREATENED WITH FLOODING INCLUDE GREENSBORO... MCLEANSVILLE AND HIGH POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL ACROSS WEST GREENSBORO WILL CAUSE NORTH BUFFALO CREEK TO THREATEN NUMEROUS APARTMENTS IN THE ASHLEY CREEK AREA. LOCATIONS FROM MERRITT DRIVE TO HOLDEN ROAD...PINECROFT ROAD AND HIGHWAY 29 COULD ALSO EXPERIENCE FLOODING. FURTHER DOWNSTREAM WATER WILL RISE IN AND AROUND LATHAM PARK THREATENING SEVERAL HOMES ALONG LATHAM ROAD. ROADS ALONG THE CREEK FROM WESTOVER TERRACE TO ELM STREET COULD ALSO BECOME THREATENED BY FLOOD WATERS. HEAVY RAINFALL OVER SOUTH GREENSBORO WOULD CAUSE WATER TO RISE RAPIDLY ALONG BOTH SOUTH BUFFALO CREEK AND RYAN CREEK. FLOODING OF AREAS IMMEDIATELY ADJACENT TO THE CREEKS CAN BE EXPECTED. PARKING LOTS OF SEVERAL BUSINESSES ALONG THE CREEKS COULD FLOOD. HORSEPEN CREEK JUST NORTHWEST OF GREENSBORO WILL RISE RAPIDLY... THREATENING OLD BATTLEGROUND ROAD. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. MANY ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD...THREATENING TO STALL VEHICLES THAT ENTER THE WATER. WHEN ENCOUNTERING FLOODED ROADS...TURN AROUND... DONT DROWN. && LAT...LON 3624 7953 3589 7954 3592 8003 3625 8003 $$ 13
2 follow-up statements
000 WGUS72 KRAH 051610 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1110 AM EDT FRI JUN 5 2009 NCC081-051745- /O.CON.KRAH.FF.W.0006.000000T0000Z-090605T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUILFORD NC- 1110 AM EDT FRI JUN 5 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EDT FOR GUILFORD COUNTY... AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE WIDESPREAD HEAVY RAIN OVER GUILFORD COUNTY. ONE TO TWO INCHES OF RAIN REMAIN LIKELY THROUGH EARLY AFTERNOON ACROSS GUILFORD COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO... HIGH POINT... STOKESDALE... MCLEANSVILLE AND GREENSBORO PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL ACROSS WEST GREENSBORO WILL CAUSE NORTH BUFFALO CREEK TO THREATEN NUMEROUS APARTMENTS IN THE ASHLEY CREEK AREA. LOCATIONS FROM MERRITT DRIVE TO HOLDEN ROAD...PINECROFT ROAD AND HIGHWAY 29 COULD ALSO EXPERIENCE FLOODING. FURTHER DOWNSTREAM WATER WILL RISE IN AND AROUND LATHAM PARK THREATENING SEVERAL HOMES ALONG LATHAM ROAD. ROADS ALONG THE CREEK FROM WESTOVER TERRACE TO ELM STREET COULD ALSO BECOME THREATENED BY FLOOD WATERS. HEAVY RAINFALL OVER SOUTH GREENSBORO WOULD CAUSE WATER TO RISE RAPIDLY ALONG BOTH SOUTH BUFFALO CREEK AND RYAN CREEK. FLOODING OF AREAS IMMEDIATELY ADJACENT TO THE CREEKS CAN BE EXPECTED. PARKING LOTS OF SEVERAL BUSINESSES ALONG THE CREEKS COULD FLOOD. HORSEPEN CREEK JUST NORTHWEST OF GREENSBORO WILL RISE RAPIDLY... THREATENING OLD BATTLEGROUND ROAD. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. && LAT...LON 3624 7953 3589 7954 3592 8003 3625 8003 $$ BSD
000 WGUS72 KRAH 051746 FFSRAH FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 146 PM EDT FRI JUN 5 2009 NCC081-051754- /O.EXP.KRAH.FF.W.0006.000000T0000Z-090605T1745Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUILFORD NC- 146 PM EDT FRI JUN 5 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 145 PM EDT FOR GUILFORD COUNTY... RECENT CALLS TO GUILFORD COUNTY LAW ENFORCEMENT INDICATED NO REPORTS OF FLOODING. SOME OF THE AREA CREEKS AROUND GREENSBORO WERE SHOWING IN BANK RISES DUE TO THE RECENT HEAVY RAIN. WITH RAIN MOVING OUT OF GUILFORD COUNTY...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...PERSONS SHOULD STILL BE ON THE LOOKOUT FOR STANDING WATER IN LOW-LYING AND POOR DRAINAGE AREAS. BE SURE TO STAY AWAY FROM STORM DRAINS...DITCHES...AND ANY SWOLLEN STREAMS AND CREEKS THAT MAY HAVE WATER RUNNING HIGH AND FLOWING FAST. STAY TUNED TO THIS STATION FOR THE LATEST WEATHER INFORMATION. LAT...LON 3624 7953 3589 7954 3592 8003 3625 8003 $$ DJF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 10:20 AM EDT, 8 minutes earlier.
Area forecast discussion, Jun 5, 10:20 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1020 AM EDT FRI JUN 5 2009 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE OVER THE PIEDMONT OF NORTH CAROLINA WILL MOVE NORTHEAST ALONG A STALLED FRONT ACROSS CENTRAL NORTH CAROLINA THROUGH EARLY AFTERNOON. A COLD FRONT WILL THEN SLOWLY DRIFT INTO SOUTHEAST NORTH CAROLINA TONIGHT THROUGH SATURDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1020 AM FRIDAY... PRIMARY CONCERNS IN THE IMMEDIATE FUTURE IS THE SMALL UPPER LOW MOVING ACROSS THE WESTERN PIEDMONT...SHOWING UP VERY WELL ON RADAR AND SATELLITE IMAGES. ALTHOUGH CLOUD TOPS HAVE BEEN WARMING WITH THIS FEATURE...THEY ARE ONLY WARMING GRADUALLY...AND IT IS EXPECTED THAT THE RAIN WILL BE HEAVY FOR A PERIOD IN THE TRIAD AND TOWARD KTDF BEFORE THE COMPACT LOW MOVES EAST AND NORTHEAST AWAY FROM CENTRAL NORTH CAROLINA EARLY THIS AFTERNOON. THE TIMING OF THE FLASH FLOOD WATCH...EXPIRING AT NOON...IS OVERALL VERY GOOD. HOWEVER...WILL LIKELY HAVE TO EXTEND FOR A SMALL AREA AT LEAST THROUGH THE EARLY AFTERNOON TO ALLOW CURRENT WARNINGS TO EXPIRE ALONG WITH THE PASSAGE OF THE COMPACT LOW. PLAN TO CERTAINLY ADDRESS THIS BETWEEN 11 AM AND NOON. OTHERWISE...AMDAR SOUNDINGS AND SATELLITE DERIVED PRECIPITABLE WATER VALUES AGREE WITH KGSO SOUNDING AND RUC FORECAST PRECIPITABLE WATER VALUES BEING IN THE 1.6 TO 1.7 INCH RANGE THROUGH THE MID-AFTERNOON. BEHIND THE LOW...INSTABILITY AND LIFT FOCUS MAINLY INTO THE SANDHILLS AND THE COASTAL PLAIN...WHERE LIFTED INDICES FALL TO -5C AND MUCAPE IN THE LOWEST KM RISES TO 1000-1500J/KG. HELICITY IS MARGINAL WITH THE APPROACH OF THE FRONT...BUT IT IS FORECAST TO BE NEAR OR JUST ABOVE 100 M2/S2 THERE BETWEEN ABOUT 21Z AND 00Z. THIS IS ALSO WHERE THE BETTER 850MB AND 925MB WINDS WILL BE FOR THE AFTERNOON...IN VICINITY OF 20-25 KT. ALTHOUGH THE CAPE IS SKINNY... AN ISOLATED THUNDERSTORM COULD BECOME SEVERE...WITH THE PRIMARY THREAT BEING DAMAGING WIND DUE TO ANY PRECIP LOADING WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES. GIVEN THE HELICITY AND LOW LCL HEIGHTS...AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED OUT...AND HAVE ADDED THAT TO THE HWO. LINGERING TROUGH TRAILING THE ABOVE MENTIONED SURFACE LOW WILL SLIP EAST OF OUR AREA THIS EVENING. THE MAJORITY OF MODELS CUT OFF AND DROP A WEAK 700 MILLIBAR LOW SOUTH TO SOUTHERN GEORGIA OR NORTHERN FLORIDA...WHICH ALIGNS WITH THE CURRENT PROGRESS OF THIS FEATURE ON WATER VAPOR IMAGERY. THIS SHOULD PLACE MUCH OF NORTH CAROLINA IN A LOW LEVEL DIFFLUENCE AREA...AND RAINFALL IF ANY AFTER DARK SHOULD BE NO MORE THAN A FEW HUNDREDTHS OF AN INCH. CURRENT HIGH TEMPERATURE FORECAST OF MID 70S TO LOWER 80S ACCEPTED...LOWER TOWARD THE TRIAD DUE TO EXPECTED CLOUDS AND RAIN. WITH NORTH TO NORTHEAST FLOW TONIGHT... LOW LEVEL THICKNESS DROP TO 1380 OR LOWER ACROSS THE NORTH. LOW TEMPERATURES UPPER 50S TO MID 60S. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... AS OF 305 AM FRIDAY... SURFACE WINDS SHIFT TOWARD SOUTHEAST BY SATURDAY EVENING AND RETURNING ATLANTIC MOISTURE WILL BRING A SLIGHT RAIN CHANCE TO THE SOUTH BEFORE SUNSET. PRECIPITABLE WATER VALUES EXCEED ONE AND A HALF INCHES BY SUNDAY EVENING... AND THE RESULTING INSTABILITY WILL BRING A CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO CENTRAL NORTH CAROLINA SUNDAY. SIMILAR CONDITIONS FOR MONDAY. AFTERNOON HIGH TEMPERATURES ON A DISTINCT WARMING TREND MOVING FROM LOW TO MID 80S SATURDAY TO UPPER 80S TO LOWER 90S BY MONDAY. OVERNIGHT LOWS MID TO UPPER 60S. && .LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 315 AM FRIDAY... EXTENDED PERIOD CONTINUES TO LOOK WARM/MUGGY (NEAR CLIMATOLOGY FOR EARLY/MID JUNE) WITH PRIMARILY DIURNAL SHOWERS/STORMS ON TUE/WED...PERHAPS BECOMING MORE WIDESPREAD BY LATE WEEK IN ASSOC/W WAVES OF LOW PRESSURE (PROGGED TO DEVELOP IN THE MIDWEST) MOVING EAST TOWARD THE MID-ATLANTIC. WEAK RIDGING ALOFT AT THE BEGINNING OF THE LONG TERM PERIOD MAY ALLOW TEMPS TO REACH A FEW DEGREES ABOVE NORMAL (INTO THE UPPER 80S)...WITH FLOW ALOFT BECOMING MORE UNIDIRECTIONAL BY LATE WEEK...WITH A POTENTIAL FOR WEAK SHORTWAVES TRAVERSING THE AREA. THIS SHOULD ALLOW FOR NEAR-NORMAL TEMPS BY LATE WEEK...IN THE LOWER/MID 80S. -VINCENT && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... AS OF 630 AM FRIDAY... ADVERSE CONDITIONS EXPECTED THROUGHOUT THE TAF PERIOD. AS OF 10Z...A WAVE OF LOW PRESSURE ASSOC/W A POTENT UPPER LEVEL DISTURBANCE WAS LOCATED JUST SOUTHWEST OF CHARLOTTE...AND WILL CONTINUE MOVING NORTHEAST THROUGH THE MORNING HOURS...TRACKING THROUGH THE WESTERN PIEDMONT. A STATIONARY FRONT WAS DRAPED ACROSS PORTIONS OF THE AREA...NEAR THE I-85 CORRIDOR IN CENTRAL NC. PERIODS OF MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE THROUGH THE MORNING HOURS INTO EARLY AFTERNOON ACROSS CENTRAL NC...WITH THE HEAVIEST RAINFALL EXPECTED TO AFFECT THE INT/GSO TAF SITES...BETWEEN 12-16Z. IFR/MVFR CEILINGS ARE EXPECTED ACROSS THE ENTIRE AREA...WITH PERIODS OF IFR/MVFR VISBYS IN RAIN. BEST CHANCE FOR SUSTAINED IFR CONDITIONS WILL BE AT THE INT/GSO TAF SITES ON THE NORTHERN SIDE OF THE FRONT. SINCE IT IS JUNE AND THE MSLP GRADIENT ASSOC/W THE LOW IS RATHER BROAD/WEAK...LOW LEVEL WIND SHEAR IS NOT EXPECTED TO BE AN ISSUE THIS MORNING. ONCE THE SFC LOW MOVES NORTHEAST THROUGH THE AREA BY EARLY AFTERNOON...THE STATIONARY FRONT WILL BEGIN TO SHIFT SOUTH AND EAST THROUGH CENTRAL NC AS A COLD FRONT. HOWEVER...THIS FRONT WILL BE SLOW TO MOVE THROUGH THE AREA. SHOWERS WILL END FROM WEST TO EAST BY MID TO LATE AFTERNOON...WITH WINDS SHIFTING AROUND TO THE NORTH AND NORTHWEST BEHIND THE FRONT. FORECAST MODELS CONTINUE TO SHOW AMPLE MOISTURE OVER THE AREA DURING THE DAY...SO IMPROVEMENT OF CEILINGS MAY BE SLOW TO OCCUR THIS AFTERNOON. ANY SCATTERING OF CLOUDS EAST OF THE FRONT DURING THE DAY WILL ALLOW A 20-30KT SOUTHWEST WIND IN THE LOWER LEVELS TO MIX DOWN TO THE SURFACE..SO THERE MAY BE SOME GUSTINESS THIS AFTERNOON AT THE FAY/RWI TAF SITES. MVFR/IFR CONDITIONS IN LOW CEILINGS/VISBYS CANNOT BE RULED OUT TONIGHT AS A MOIST AIRMASS REMAINS ACROSS THE AREA. CONDITIONS ARE EXPECTED TO SLOWLY IMPROVE THROUGH THE WEEKEND...ALTHOUGH A RESIDUAL MOIST AIRMASS MAY PERSIST ACROSS EASTERN NC...WITH PERIODS OF MVFR CONDITIONS POSSIBLE THROUGH SUNDAY NIGHT. -VINCENT/SMITH && .RAH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NCZ007>010-021>026- 038>041-073>076-083-084. && SYNOPSIS...VINCENT/DJF NEAR TERM...DJF/RLH SHORT TERM...RLH LONG TERM...VINCENT AVIATION...VINCENT/SMITH
Hazardous weather outlook, Jun 5, 10:03 AM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1003 AM EDT FRI JUN 5 2009 NCZ007>010-021>026-038>041-073>076-083-084-061200- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY- MOORE-LEE-ANSON-RICHMOND- 1003 AM EDT FRI JUN 5 2009 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER...INCLUDING FLOODING. NCZ011-027-028-042-043-077-078-085-086-088-089-061200- HALIFAX-NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 1003 AM EDT FRI JUN 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE AFTERNOON AND INTO THE EVENING. AN ISOLATED THUNDERSTORM COULD BECOME SEVERE... PRODUCING DAMAGING WINDS. EVEN AN ISOLATED TORNADO COULD OCCUR. THE OTHER PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER ASSOCIATED WITH ANY THUNDERSTORM. DJF
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 9:37 AM EDT | Areal Flood Advisory | RAH | Davidson | 4 hr |
| Jun 5, 10:04 AM EDT | Flash Flood Warning | RAH | Forsyth | 3 hr |
| Jun 5, 10:30 AM EDT | Areal Flood Advisory | RAH | Randolph | 3 hr |
| Jun 5, 11:13 AM EDT | Flash Flood Warning | RAH | Davidson | 115 min |
| Jun 5, 12:20 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange, Person | 3 hr |
| Jun 5, 2:05 PM EDT | River Flood Warning | RAH | Alamance | 17 hr |
| Jun 5, 7:01 PM EDT | River Flood Warning | RAH | Chatham | 17 hr |
Nearby
Flash Flood Warnings in North Carolina, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.